Hormones- Is it REALLY hormones

  1. Ok ladies..here is my awful train wreck.....

    I had been taking Ortho Tri-Cyclen Lo for the last 5-6 years...
    It has been the best for me, no cramps, no acne nothing...
    Within the last month and a half I decided to stop taking it..COLD Turkey I stopped.
    Thought I would be ok..you know
    2 weeks before my first period of not being on the pill I had a HORRIBLE panic attack at work. I got dizzy and light headed and felt like I was going to pass out thats when I got scared and the panic kicked into overload...It was the most awful feeling in the world..man I thought I was going to DIE...
    ANyway when my period came on I was out for the week.. I was on edge and nervous from the day my period started and then it stopped......I didnt sleep for 2 whole days and didnt eat for at least 5 days- I am just starting to pick up my appetite..
    Now I did fine the following week- no symptoms everything cool...
    But I wake up every monring OFF.. like I am off balance... I always took my pill at night before I went to sleep.
    Now keep in mine that the last month at my job I just didnt feel well and could not put my finger on it..always dizzy...and just off.. My co-worker told me that something must have happened in the last 2 weeks because I was just awful acting.... I was like whatever.... I told her I had stopped the pill and she said thats it...
    SHe told me she thought me to be pre- menopausal...hmmmm at 35...
    Anyway- Dr told me I could very well be pre-menopausal and that my hormones are up and down and have been shocked COLD TURKEY from not taking the pill and that when that happens sometimes the glucose levels increase causing to much sugar- yada yada..
    But man, its a feeling off being just off and not feeling well, I remember feeling like this when I had to take 2 pills at a time or when taking a pill during the day- man what a feeling..
    Has anyone else ever experienced this...I know I am not crazy- as m,y doctore says I am to alert to be crazy.....
    I have read a few of other posts from people with anxiety and depression and stuff and I can so relate....
    but I really wonder can hormones really get you like this.....:girlsigh::girlsigh:
    I am going through withdrawl from birth control pills- could this really be...
    not to mention my forehead has broken out badley and the left side of my face is filled with red pimples-sigh
     
  2. I am sorry you are going through this.

    I have had similar experiences when coming off Orhto and onto Yazmine, then again when I stepped down from Yazmine to Yaz.

    For me it was just a matter of getting through it, IIRC it took lile 3-6 weeks to feel normal again.

    Now I am comfortably on Yaz and back to normal.

    Are you planning to get on another BC pill??

    Hopefully this will pass for you. I think some of us are just super-sensitive to hormones and our own bodies.

    :flowers:
     
  3. Hormones are powerful things, and people have really varied reactions to them. I think Ortho is one of the higher-dose pills, too, so your body is probably reacting to the sudden swing of hormones (as you mentioned). Just try to stay aware of the negative side effects you're feeling, and keep in communication with your doctor about them. Hopefully your body will settle down soon; I know after BC changes your body can take up to a few months to totally stabilize.
     
  4. I went thru this with depo withdrawal. I had massive migraines...the kind that makes you want to lay down and die...or at least bang ur head on the wall a few hundred times. And then there was the dizziness...i would feel so disoriented that i would need to lean on something or sit down otherwise i'd probably fall over. I dealt with that for maybe 2 weeks before i went to the doctors...she gave me some hormone pills to lessen the withdrawal. But it was very bad...i felt so sick all the time, i thought i was going to die from some weird disease.
    My friend goes through something similar during her off week from the pill every month. It got so bad that she had to stop and consider using another method.
     
  5. wow-thanks all...
    a lot better day today.... gosh these darn hormones......
     
  6. Hormones can make a huge difference. Mine wasn't severe since I wasnt on anything, but I developed melasma and acne. After going to a derm trying internal and topical rx treatments (thinking the melasma was sunspots also), nothing worked. After taking a visia test, I realized it was coming from within and the melasma was due to a hormone imbalance. I took a saliva test, took the results to a naturopath who prescribed me natural progesterone and after like 2 years of problems (some months worse than others), it completely me cleared me and gave me some added energy I didn't know was missing. Even a minimal imbalance shows up.
     
  7. I am still hanging in there....
    I am awaiting my 3rd cycle in a few weeks... so I am wondering..
    all my test came back ok.
    However my vitamin D level was a little low and I was instructed by my doctor to take an over the counter supplement- I can not stand to take any pills so I guess I got to find a liquid form of it- anyone have any suggestions..

    This stuff is for the birds......I have given up half my blood in a matter of weeks........